# SDR ASAA0944185

- Difficulty date: December 5, 2008
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 52,113 hours, 29,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384414
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CORROSION FOUND ON STRUCTURE BENEATH FLOOR PANEL AT CARGO DOOR LOWER THRESHOLD SILL AREA.  R&R CARGO TIEDOWN TRACK BS 777 877 RBL 13 SRM 53 00 53.
